Advertisement

Differential Equations

, Volume 38, Issue 2, pp 235–248 | Cite as

Instability of Multidimensional Contrast Structures

  • V. F. Butuzov
  • I. V. Nedel'ko
Article
  • 31 Downloads

Keywords

Differential Equation Partial Differential Equation Ordinary Differential Equation Functional Equation Contrast Structure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    Vasil'eva, A.B. and Butuzov, V.F., Asimptoticheskie metody v teorii singulyarnykh vozmushchenii (Asymptotic Methods in Singular Perturbation Theory), Moscow, 1990.Google Scholar
  2. 2.
    Vasil'eva, A.B., Butuzov, V.F., and Nefedov, N.N., Fund. Prikl. Mat., 1998, vol. 4, no.3, pp. 799-851.Google Scholar
  3. 3.
    Fife, P. and Greenlee, W., Uspekhi Mat. Nauk, 1974, vol. 29, no.4, pp. 103-131.Google Scholar
  4. 4.
    Nefedov, N.N., Differents. Uravn., 1995, vol. 31, no.7, pp. 1132-1139.Google Scholar
  5. 5.
    Hale, J. and Sakamoto, K., Japan J. of Appl. Math., 1988, vol. 5, no.3, pp. 367-405.Google Scholar
  6. 6.
    Vasil'eva, A.B., Mat. Modelirovanie, 1990, vol. 2, no.1, pp. 119-125.Google Scholar
  7. 7.
    Vasil'eva, A.B., Mat. Modelirovanie, 1991, vol. 3, no.4, pp. 114-123.Google Scholar
  8. 8.
    Butuzov, V.F., Trudy vtorykh matematicheskikh chtenii MGSU (Proc. of Second Mathematical Readings at MGSU), Moscow, 1994, pp. 14-18.Google Scholar
  9. 9.
    Butuzov, V.F. and Nedel'ko, I.V., Dokl. RAN, 1999, vol. 366, no.3, pp. 295-298.Google Scholar
  10. 10.
    Nefedov, N.N., Differents. Uravn., 1995, vol. 31, no.4, pp. 719-722.Google Scholar
  11. 11.
    Gilbarg, D. and Trudinger, N., Elliptic Partial Differential Equations of Second Order, Berlin: Springer, 1983. Translated under the title Ellipticheskie dfferentsial'nye uravneniya s chastnymi proizvodnym vtorogo poryadka, Moscow: Nauka, 1989.Google Scholar
  12. 12.
    Berestycki, H., Nirenberg, L., and Varadhan, S.R.S., Commun. Pure and Appl. Math., 1994, vol. 47, pp. 47-92.Google Scholar
  13. 13.
    Henry, D., Geometric Theory of Semilinear Parabolic Equations, Heidelberg: Springer-Verlag, 1981. Translated under the title Geometricheskaya teoriya polulineinykh parabolicheskikh uravnenii, Moscow: Mir, 1985.Google Scholar
  14. 14.
    Sattinger, P.H., Indiana Univ. Math. J., 1972, vol. 21, no.11, pp. 979-1001.Google Scholar
  15. 15.
    Butuzov, V.F. and Vasil'eva, A.B., Mat. Zametki, 1987, vol. 42, no.6, pp. 831-841.Google Scholar
  16. 16.
    Butuzov, V.F. and Nefedov, N.N., Dokl. RAN, 1996, vol. 351, no.6, pp. 731-734.Google Scholar

Copyright information

© MAIK “Nauka/Interperiodica” 2002

Authors and Affiliations

  • V. F. Butuzov
    • 1
  • I. V. Nedel'ko
    • 1
  1. 1.Moscow State UniversityMoscowRussia

Personalised recommendations